Current Issue

Vol. 7 No. 1 (2023)
Published: 2023-02-14
View All Issues

Journal title : Numerical: Jurnal Matematika dan Pendidikan Matematika
Initials : NJMPM
Abbreviation : Numerical: J.Mat and Pend.Mat
Frequency : 2 issues per year (June and December)
DOI : prefix 10.25217 by
Online ISSN : 2580-2437
Print ISSN : 2580-3573
Editor-in-chief : Choirudin
Publisher : Institut Agama Islam Ma'arif NU (IAIMNU) Metro Lampung
Citation Analysis : Google Scholar
Acceptace Ratio : 33%

Numerical: Jurnal Matematika dan Pendidikan Matematika is a peer-reviewed open-access journal. The journal containing articles on Mathematics and Mathematics education open opportunities to Academics, Lecturers, Researchers, Teachers and Students to participate in developing educational progress with aspirative, innovative, integrative and interconnected works. Submitted papers must be written in Indonesian for an initial review stage by editors and further review process.

Accepted papers will be freely accessed in this website and the following abstracting & indexing databases:

Before submission, please make sure that your paper is prepared using the journal paper template Online Submissions Already have a Username/Password for Numerical: Jurnal Matematika dan Pendidikan Matematika? Go to Login Need a Username/Password? Go to Registration.
Registration and login are required to submit items online and to check the status of current submissions.